# SDR CA091203004

- Difficulty date: November 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 402B
- Aircraft time: 13,585 hours
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Unserviceable
- Location: Blade Sockets
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON VISUAL INSP OF HUB PARTS THE HUB WAS FOUND TO BE UNSERVICABLE DUE TO EXPANSION PLUG HOLES WERE DRILLED IN THE CRITICAL AREA. THE HUB WAS RETURNED TO THE CUSTOMER AND NO OTHER ACTION WAS TAKEN.
